You could have eczema. Do you have a rash or anything on your legs you could describe? My eczema has been acting up due to dry hot weather. Scratching makes it worse or even if it is a rash or bite it makes those worse too. What does it look like? If it is eczema or a rash you may be allergic to your detergent or something else. Try using fragrance and dye free detergents and other items on your skin. Also, Eucerin , Restoraderm works well to calm down itching. I use a topical steroid for my legs and hands. You have to get this from your doctor. If you get a topical steroid don't get it in your eyes or face.
I certainly am no doctor but I have read these symptoms can come from wearing colored sox. Many are allergic to the dye in colored sox. Hope this helps.
Could be an allergic reaction, try to minimize chemicals in your personal products and laundry detergent, fabric softener, dryer sheets. Vitamin C is a natural antihistamine, sometimes you need to take a lot to see results but it's very safe. This is a great site with tons of free info - http://www.doctoryourself.com/ Even if it's eczema, you may find info to help there. Another site is mark's daily apple, many people have shared their results.